# SDR AWXA200200410

- Difficulty date: April 28, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,182 hours, 49,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YVR - EMERGENCY EQUIPMENT - DURING C-20 CHECK TEST OF THE EMERGENCY FLASHLIGHT LOCATED ON AFT WALL OF FWD LAV (LOWER) FOUND BATTERIES DEPLETED.  MAINTENANCE REPLACED FLASHLIGHT BATTERIES, FUNCTIONAL CHECK WAS GOOD.
